Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Distinguished rings of linear transformations


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 111 (1964), 400-412
MSC: Primary 16.48
DOI: https://doi.org/10.1090/S0002-9947-1964-0161884-0
MathSciNet review: 0161884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.48

Retrieve articles in all journals with MSC: 16.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0161884-0
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society